# SDR SWAA2022031033254

- Difficulty date: June 2, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SKIN AROUND WASTE TANK VENT WL 181 STA917 STR 21L-22L / CORROSION ON SKIN AROUND WASTE TANK VENT BS 917 STR 21L-22L FOUND TO BE OUT OF LIMITS PER SRM 53-00-01-1A-1. REPAIRED BLEND DAMAGE PER ER-19-03609 REV 1R AND EA 1-753-35067 REV 1R
